I had my first period after Depo-Provera last month (normal period) but this month I ma having burning cramps (no blood) very tender breast but took hpt neg?

See below. This could be due to the birth control you are taking.
Normal. Depoprovera is highly effective for birth control. It's common to cause a change or a stopping of periods. I would expect things to improve over the next few weeks. Get a gyn check up if pain persists.

Related Questions

Depo finished 4 months ago - had first period last month (normal)but this month burning cramps (no blood) sore breasts done hpt but negative?

See below. This is because it takes about 12 months for Depo Provera (medroxyprogesterone) to leave your body entirely. Read more...
Abnormal cycles. Although you had your first period last month since the Depo "wore off" your cycles can still be a little abnormal as your body readjusts to not having the full dose Depo any longer.It can take up to 12 months for you to establish more normal and predictable cycles again,but if having unprotected sex would recommend still checking HPT's or even blood HCG levels if suspicious for pregnancy. Read more...

I have sore breast leg cramps low stomach cramps off Depo-Provera for six months spotted last month due for period tomorrow hpt negative hungry more pee a lot?

Well, among other. Things i think u have a bladder infection. It would explain a lot of the cramping. The breast soreness is related to changing hormones. You had a buffer with the depo-provera because your ovaries were not producing estrogen. The leg pain may be referred from the bladder or uterus but if u have a swollen leg and difficulty walking it could be a blood clot. That's unlikely but i would see doc. Read more...

I have been off Depo-Provera for 3mo but I have not had a period yet. My breasts have been sore for 3 wks. Preg test was neg. What could cause sore breasts?

Hormone imbalance. the effects of the depo can last months after the medicine is out of your system. it disturbs the normal hormone balance in your body. Read more...

Missed Depo-Provera 5 weeks ago, very nauseated, sore breasts, keep getting negative hpt-3 days ago. No usual spotting, only white discharge. Just hormones?

Might be hormones. Depo has built-in margin of safety in most pts ofa month. It can be wearing off and you can be getting ready to cycle on your own, and either get pregnant or have a period. If hpt still neg in 2-3 wks you might see a med professional about options. Read more...

I was suppose to get my Depo-Provera shot in October 2014. I didn't get it and my period still hasn't came. And my breast are very sore. And it irritates me?

Depo. Return to normal cycles after discontinuation of depo may take up to one year. That does not mean that you have contraceptive protection. You do not. Use of contraception to prevent pregnancy should be employed. If you have had unprotected intercourse there is always a risk of pregnancy. Have you done a pregnancy test? Read more...